# SDR 99UAL900413

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UA
- Make and model: Boeing 737522
- Aircraft serial: 25382
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

HEARD A THUNK AND EXPERIENCED VIBRATION IN NR 1 ENGINE.  GOT LOW OIL PRESSURE AND EXHAUST GAS TEMPERATURE SHOWED 813 DEGREES CELSIUS.  *S/D*  REPLACED NR 1 ENGINE.  AIRCRAFT OPERATIONAL CHECKS GOOD.  SHOP INDICATIONS, SHOW FAILURE OF THE NR 4 BEARING WAS THE ROOT CAUSE FOR THE IN-FLIGHT SHUT DOWN AND N1 ROTOR SEIZURE ON THE GROUND.
